MAUDE Adverse Event Report: RXSIGHT INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uveitis (2122)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that on (b)(6) 2024, 1 week following the lock-in light treatment, the patient was prescribed antiviral medication to treat herpes zoster ophthalmicus (hzo).Topical steroid was subsequently added to treat an associated uveitis.Symptoms were resolved on (b)(6) 2025, and the patient proceeded to complete the final lock-in light treatment.
 
Additional Manufacturer Narrative
The device history record was reviewed and there were no discrepancies or unusual findings.The manufacturer's reference #: (b)(4).

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key22194530
Report Number3012712027-2025-00177
Device Sequence Number13196370
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public010081880602002911221231
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002
Device Catalogue Number61002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown